I have been away from the board for a while, but I know I always have friends here. Just to back track, I had a tt in May 2007 for pap. carcinoma.(2.6cm and .1 cm with 2 lymph nodes) Went through RAI, after 7 months, got my meds straightened out. I am on 250 mcg of synthroid for suppression. I joined weight watchers lost 9 lbs., started feeling great! I then went off of my meds in April for my wbs- clean results (yay) I gained about 6 of the nine I lost during that time. Started feeling great again when i started back on meds. I recently started getting in shape again- I lost the six pounds that I gained back plus an additional 3. Now in the past two weeks, I have been getting dizzy, having head rushes, and feeling like the blood is rushing to my head. I had a nurse take my blood pressure and it was 150/110- mine is always on the low normal side. That was with a digital machine. Then my friend used her cuff and stethoscope- the old fashioned way and it was 140/100. Do you think my meds are too high since my body weight decreased??? Or can I be developing hypertension? I am 5'10" and 147 lbs. 250mcg was always okay- I felt great all of the time, never had any symptoms. I made an appt. with my endo- after I begged- I am just curious. Thanks.